MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST SPARE INNER CANNULAS

TRACOE MEDICAL GMBH TRACOE TWIST SPARE INNER CANNULAS
Model Number REF 501-08-X
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026 it was reported that when attempting to change tracheostomy inner cannula in one of the itu patients, it was noted that the tube was unable to be fully inserted.Checked with another inner cannula from the same batch number (1100048974) and same issue identified.Tried with a new tracheostomy tube and similar happened - was able to inserted and removed but with significant resistance and imposing a real risk displacement of patient artificial airway if used.No health effect on the patient reported.
 
Additional Manufacturer Narrative
According to the complaint description it was noted that the the tube was unable to be fully inserted, when attempting to change tracheostomy inner cannula in one of the itu patients.Checked with another inner cannula from the same batch number (1100048974) and same issue identified.There are no sample available for defect verification, but requested.Therefore, theorethical investigation was conducted with available information.Tracing of the lot number related to the complaint revealed no further recurrences of the same issue within the batch; the incoming good inspection and the production data are inconspicious.Rca-> cause cannot be determined as sample are not available.

Brand Name
TRACOE TWIST SPARE INNER CANNULAS
Common Device Name
TRACOE TWIST SPARE INNER CANNULAS
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24398361
Report Number8010485-2026-65077
Device Sequence Number8168665
Product Code JOH
UDI-Device Identifier04035324017904
UDI-Public4035324017904
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 501-08-X
Device Catalogue NumberREF 501-08-X
Device Lot Number1100048974
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown